RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 12  


Ordinary Differential Equations
On the question of the stability of the solutions of differential equations with retarded argument
N. V. Azbelev, T. S. Sulavko
2091
Anisotropic relativism
V. G. Boltyanskii
2101
Affine classification of a quadratic system
N. I. Vulpe, K. S. Sibirskii
2111
Simultaneous attainability of central exponents
K. A. Dib
2125
A boundary value problem for second order quasilinear differential equations in divergence form with deviating argument
G. A. Kamenskii, A. D. Myshkis
2137
Certain nonlinear two-point boundary value problems
I. T. Kiguradze, N. R. Lezhava
2147
Programmed control from incomplete data
A. B. Kurzhanskii
2162
An alternating integral in linear differential games with nonlinear controls
E. F. Mishchenko, N. Satimov
2173
A system of differential equations that has an infinite number of stable periodic solutions
V. A. Pliss
2179

Partial Differential Equations
On the theory of equations of mixed type in multidimensional domains
A. V. Bitsadze, A. M. Nakhushev
2184
The symbolic method of solving boundary value and initial value problems for linear operator equations
Ya. V. Bykov, A. I. Botashev, G. D. Merzljakova
2192
The asymptotic behavior of the solution of a certain Cauchy problem
E. K. Isakova
2208
Functions whose limit values are trigonometric polynomials
L. D. Kudryavtsev
2223
Solution of certain problems of the theory of oscillation of shells
M. L. Rasulov
2242

Finite difference equations
The asymptotics of an a posteriori error estimate of the difference solution of an ordinary differential equation
E. A. Volkov
2262
The asymptotic behavior of the solutions of finite difference equations. I. General statements
V. B. Demidovich
2267
The value of the regularization parameter in ill-posed control problems
V. K. Ivanov
2279

Short Communications
The control of manipulators
V. I. Zubov
2286
The property of being Noetherian of the general boundary value problem for a linear functional differential equation
V. P. Maksimov
2288
A remark on the Nemyckiǐ–Bebutov theorem on completely unstable dynamical systems
V. M. Millionshchikov
2292
A generalization of the theorem of M. V. Keldyš on the completeness of the eigen- and associated functions of the first boundary value problem for a nonselfadjoint elliptic operator
S. M. Ponomarev
2294
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019